# SDR YENA20150424084

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT RT SHEAR PANEL FRAME 87 TO FRAME  88, RBL 12 TO RBL 41.5.  R & R RT SHEAR PANEL AT FRAME 87 TO FRAME 88.  REF SRM 51-42-03; 51-42-04; 51-43-03 TOP COATED RIVETS AND HI LOCKS ON RT SHEAR PANEL AT FRAME 87 TO FRAME 88 REF SRM 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
